# SDR SIMA20131222004

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 29,222 hours, 25,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 3512 FOUND NR 3 FWD WING TO FUSELAGE EMERGENCY LIGHT INOPERABLE.  R & R THE NR 1 POWER SUPPLY & BATTERY IAW AMM 33-50-04 OPERATIONS CHECKED GOOD RESTORE MEL.
